# SDR AWXA200401352

- Difficulty date: November 11, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 51,564 hours, 30,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65C35178
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK A 3/8 INCH CRACK WAS FOUND IN TCAS EXTERNAL DOUBLER SKIN LOCATED BETWEEN BS 380 AND BS 390, STR 1 RT AND STR 2 RT.  MAINTENANCE STOP DRILLED CRACK AND PERFORMED AN HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED.  FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW ER 03-5331-04328-RC1.
